On the existence of value boundary problem first solutions for equations of third order compound type in an unbounded region
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 19 (2003) no. 19, pp. 5-7
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{VSGTU_2003_19_19_a0,
author = {T. D. Dzhuraev and A. R. Khashimov},
title = {On the existence of value boundary problem first solutions for equations of third order compound type in an unbounded region},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {5--7},
year = {2003},
volume = {19},
number = {19},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a0/}
}
TY - JOUR AU - T. D. Dzhuraev AU - A. R. Khashimov TI - On the existence of value boundary problem first solutions for equations of third order compound type in an unbounded region JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2003 SP - 5 EP - 7 VL - 19 IS - 19 UR - http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a0/ LA - ru ID - VSGTU_2003_19_19_a0 ER -
%0 Journal Article %A T. D. Dzhuraev %A A. R. Khashimov %T On the existence of value boundary problem first solutions for equations of third order compound type in an unbounded region %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2003 %P 5-7 %V 19 %N 19 %U http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a0/ %G ru %F VSGTU_2003_19_19_a0
T. D. Dzhuraev; A. R. Khashimov. On the existence of value boundary problem first solutions for equations of third order compound type in an unbounded region. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 19 (2003) no. 19, pp. 5-7. http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a0/
[1] Oleinik O. A., Iosifyan G. A., UMN, 31:6(192) (1976), 142–166 | MR | Zbl
[2] Oleinik O. A., Iosifyan G. A., Matem. sb., 112(154):4(8) (1980), 588–610 | MR | Zbl
[3] Kozhanov A. I., Kraevye zadachi dlya uravnenii matematicheskoi fiziki nechetnogo poryadka, NGU, Novosibirsk, 1990 | MR
[4] Khashimov A. R., Uzbekskii matem. zhurn., 2001, no. 5–6, 64–71